# SDR 2004FA0000195

- Difficulty date: February 4, 2004
- Submitted: February 4, 2004
- Operation: General aviation
- Aircraft: N35G
- Make and model: Cessna R182
- Aircraft serial: R18201785
- Aircraft time: 4,811 hours
- Engine: Lyc O540J3C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: 61510
- Condition: Loose
- Location: Crankshaft
- Part time: 1,144 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT ENGINE RPM WOULD START CLIMBING AND THE PROP CONTROL HAD NO EFFECT ON REDUCING RPM.  DURING TROUBLESHOOTING FOUND THE REAR CRANKSHAFT PLUG HAD COME LOOSE IN THE CRANKSHAFT ALLOWING OIL TO BYPASS BACK TO THE ENGINE SUMP.  UNABLE TO DETERMINE THE CAUSE FOR LOOSE PLUG.  PLUG REPLACED.
